Volume 1 - Issue 1 (May 2017)

ISSN:2456-8686



  • Higher Order Fibonacci Sequence and Series by Generalized Higher Order Variable Co-Efficient Difference Operator

    1 Sandra Pinelas, 2 B. Mohan and 3 G. Britto Antony Xavier

    J. Comp. Matha. 1 (2017) , 122-131

    Abstract   Preview PDF   Download PDF
  • Restrained Domination Number of Some Path Related Graphs

    1 S. K. Vaidya, and 2 P. D. Ajani,

    J. Comp. Matha,1 (2017) , 114-121

    Abstract   Preview PDF   Download PDF
  • Discrete Fourier Transform Arising from Generalized Difference Operator

    1 G.Britto Antony Xavier, 2 B.Govindan, 3 S.John Borg and 4 M.Meganathan

    J. Comp. Matha,1 (2017) , 104-113

    Abstract   Preview PDF   Download PDF
  • Some New Results on Total Equitable Domination in Graphs

    1 S. K. Vaidya, and 2 A. D. Parmar

    J. Comp. Matha,1 (2017) , 98-103

    Abstract   Preview PDF   Download PDF
  • Graph Laplacian Based Ontology Regularization Distance Framework for Ontology Similarity Measuring and Ontology Mapping

    1 Linli Zhu, 2 Yu Pan 3 Mohammad Reza Farahani and 4 Wei Gao

    J. Comp. Matha,1 (2017) , 89-97

    Abstract   Preview PDF   Download PDF
  • On The Oscillation of Impulsive Neutral Partial Differential Equations with Distributed Deviating Arguments and Damping Term

    1 V. Sadhasivam, 2 T. Kalaimani and 3 T. Raja

    J. Comp. Matha,1 (2017) , 72-88

    Abstract   Preview PDF   Download PDF
  • Oscillation of Even Order Impulsive Neutral Partial Differential Equations with Distributed Deviating Arguments

    1 V. Sadhasivam, 2 T. Kalaimani and 3 T. Raja

    J. Comp. Matha,1 (2017) , 39-61

    Abstract   Preview PDF   Download PDF
  • Equitable Coloring of Some Cycle Related Graphs

    1 S. K. Vaidya,2 Rakhimol and 3 V. Isaac

    J. Comp. Matha,1 (2017) , 32-38

    Abstract   Preview PDF   Download PDF
  • On Construction of stability methods for IVGTT glucose-insulin model with two distributed delays

    1 P. Krishnapriya, and 2 M. Pitchaimani

    J. Comp. Matha,1 (2017) , 1-31

    Abstract   Preview PDF   Download PDF
  • Stability of Orthogonally Additive-Quadratic Functional Equation in Multi-Banach Spaces

    1 R. Murali and 2 A. Antony Raj

    J. Comp. Matha. 1 (2017) , 62-71

    Abstract   Preview PDF   Download PDF